Jump to content
Important Survey - Please Participate ×

Off Ativan 2 weeks....


[ha...]

Recommended Posts

Hello!

 

This is my first official post. I was on Ativan 2mg the last 3 years. I was prescribed it to help with generalized anxiety (health anxiety, ptsd due to my mother's sudden passing, severe post-pardom with my first and only child) and insomnia. I was never warned about taking it long term and daily. I wanted off. I did the taper and have been off 2 weeks.

 

So.....Do withdrawal symptoms keep getting worse for you? I went through a week of drenching night sweats and insomnia. My anxiety has been coming back pretty full blown. It's always there, but worse. I have the constant ringing in my ears. Off and on lump in my throat feeling. The worst has been the muscle pains. My entire arm will throb and spasm. It's worse at night. All symptoms are worse at night likely due to my anxiety. I'm also very edgy.

 

I take 90mg of Cymbalta a day. I wonder if I need something else to help curb this?? I read the Ashton Module. It's really explains all this. Just looking for some support and ideas to help through the bad spells.

 

I see why people are misdiagnosed for MS during the withdrawal. These symptoms are crazy!

 

I am so thankful to be off Ativan. Now to get my life and health back.

 

Thank you for listening!

Link to comment
Share on other sites

At two weeks in you are currently in the acute period of withdrawal. This is when symptom are their very worst. This phase typically lasts about a month with some noticeable relief felt after. Everything you describe right now sounds par for the course. There really is nothing you can take that will replace Ativan. Some our members take Gabapentin or a SSRI or even a beta blocker to help with symptoms. However, this too must be tapered when it time to get off. I think in the next month you will see a some marked improvement. Wishing you relief soon. :smitten: :smitten:
Link to comment
Share on other sites

In the first 30-60 days (for me it was 60) you have the acute symptoms which are the worst. I still have some symptoms at 9 months out but the worst ones have past. I have felt for a while that I'm going crazy, it may be true. You should be able to ride out these symptoms and push through. I am happy to see that you want to get off the garbage and move on with your life. Good decision.
Link to comment
Share on other sites

Update your signature so people know what you have gone through.  Dates and whatnot.

 

I've been off for 2 1/2 weeks klonapin and Xanax... It is brutal.. No ways to describe it.  But since I was only on for a few months I have Windows even through acute.

 

Good luck and post often

Link to comment
Share on other sites

Why are things worse when I try to go to bed?!? I know, dumb question. I'm exhausted, but my arm decided to start throbbing in pain. Now I can't fall asleep. I can't believe how much coming off this med can effect your body. Ugh!!
Link to comment
Share on other sites

×
×
  • Create New...